Found 2290 results
Author Title [ Type(Desc)] Year
Filters: Filter is   [Clear All Filters]
Articles in international peer reviewed journals
Almeida J, Costa JC, Zeitoun M. Complete reducibility of systems of equations with respect to $\ssf R$. Port. Math. (N.S.). 2007;64:445-508.Edit
Carvalho M, Rodrigues A. Complete set of invariants for a Bykov attractor. Regular and Chaotic Dynamics. 2018;23(3):227-247.Edit
Almeida J, Borlido C. Complete κ-reducibility of pseudovarieties of the form DRH. International Journal of Algebra and Computation. 2017;27(2):189-235.Edit
Pinto CM, Machado J.. Complex order biped rhythms. International Journal of Bifurcation and Chaos. 2011;21:3053-3061.Edit
Pinto CM, Machado J.. Complex order van der Pol oscillator. Nonlinear Dynam.. 2011;65:247-254.Edit
Loll R., Mourão J., Tavares JN. Complexification of gauge theories. J. Geom. Phys.. 1996;18:1-24.Edit
Almeida J, Volkov M, Goldberg S.. Complexity of the identity checking problem for finite semigroups. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI). 2008;358:5-22, 301.Edit
Pinto CM, Machado J.. Complex-order forced van der Pol oscillator. J. Vib. Control. 2012;18:2201-2209.Edit
Gothen PB. Components of spaces of representations and stable triples. Topology. 2001;40:823-850.
Bacro J-, Brito M. Comportement asymptotique presque sûr de la différence de statistiques d'ordre uniformes. C. R. Acad. Sci. Paris Sér. I Math.. 1992;314:317-320.Edit
Yakubovich SB. Composition theorems of Plancherel type for index transformations. Dokl. Akad. Nauk Belarusi. 1994;38:29-32, 122 (1995).
Matos V, MARCHESIN DA. Compositional flow in porous media: Riemann problem for three alkanes. Quart. Appl. Math.. 2017;75(4):737-767.Edit
Tuan VK, Marichev O., Yakubovich SB. Compositional structure of integral transformations. Dokl. Akad. Nauk SSSR. 1986;286:786-790.Edit
Freitas AC, Freitas JM, Todd M. The compound Poisson limit ruling periodic extreme behaviour of non-uniformly hyperbolic dynamics. Comm. Math. Phys.. 2013;321:483-527.
Konstantinidis S, Silva PV. Computing maximal error-detecting capabilities and distances of regular languages. Fund. Inform.. 2010;101:257-270.Edit
Cordeiro E, Delgado M. Computing relative abelian kernels of finite monoids. J. Algebra. 2006;303:642-654.
Chapman S., García-García JI, García-Sánchez PA, Rosales J.. Computing the elasticity of a Krull monoid. Linear Algebra Appl.. 2001;336:191-200.Edit
Guerreiro A., Ferreira RA, Menezes L., Martinho M.. Comunicação na sala de aula: A perspetiva do ensino exploratório de matemática. Zetetiké. 2015;23(44):279-295.Edit
Aimino R, Rousseau J. Concentration inequalities for sequential dynamical systems of the unit interval. Ergodic Theory Dynam. Systems. 2016;36:2384-2407.Edit
Dias C, Guerra LM, Aguiar P, Ventura J. The concept of Metal-Insulator-Metal nanostructures as Adaptive Neural Networks. U. Porto Journal of Engineering. 2017;3:1-10.Edit
Ladeira I., Correia A., Dias J., Gaio A., Carvalho I., Carvalho A., et al. Confirming the diagnosis of tuberculosis in children in Northern Portugal. International Journal of Tuberculosis and Lung Disease. 2014;18:531-533+i.Edit
Tavares JN. Conformal foliations and constraint quantization. J. Geom. Phys.. 1996;18:381-402.
Shahzamanian M.. The congruence $\eta^*$ on semigroups. Q. J. Math.. 2016;67:405-424.
Silva PV. Conjugacy and transposition for inverse monoid presentations. Internat. J. Algebra Comput.. 1996;6:607-622.
García-Prada O, Oliveira A.. Connectedness of Higgs bundle moduli for complex reductive Lie groups. Asian J. Math.. 2017;21(5):791-810.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.